Psycho-Babble Medication Thread 222911

Shown: posts 1 to 2 of 2. This is the beginning of the thread.

 

Can a relapse be a side-effect?

Posted by ricardo on April 28, 2003, at 11:52:51

Hey Everyone!

I've been on Effexor for just over a week and on a very low dose. Right now, I'm feeling a little depressed - actually more than I was when I started on it. I was wondering if this is due to the fact that it hasn't kicked in yet and I had to face some unpleasant life circumstances or if it's possible that this new bout (a light one, I must say) is just a possible side-effect.

I'll appreciate your responses.

Thanks,
Ricardo

 

Re: Can a relapse be a side-effect? ricardo

Posted by Dysfunk on April 29, 2003, at 10:00:26

In reply to Can a relapse be a side-effect?, posted by ricardo on April 28, 2003, at 11:52:51

Ricardo,

Were you on something else before you tried this? If so, maybe that is finally out of your system and you are feeling depressed because the medication hasn't kicked in yet. That is what happened to me. I also did not have success on Effexor and felt it made me more depressed, angry, anti-social...than better. Try and wait it out and see if it improves for you. Good luck!

-Dysfunk


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.